# SDR SWIA202265920

- Difficulty date: May 31, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N109SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000404
- Aircraft time: 20,795 hours, 11,580 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBOARD SEAT TRACK BEAM REQUIRES SPLICE REPAIR BETWEEN FR.34-48 DUE TO AVAILABILITY OF SPLICE DEVICE.     (C-CHECK RO 6/8/2022)    REMOVED AND REPLACED RH INBD SEAT TRACK SPLICE REPAIR AND RESTORED SURFACE PROTECTION PER REF SRM 53-00-10/REPAIR01P. NO SIGNIFICANT CHANGE TO WEIGHT AND BALANCE.
